# SDR SWIA2020061051059

- Difficulty date: May 7, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1051 STR 25R CORNER GUSSET CORRODED.  (C-CHECK) RO 4/24/2020 REMOVED AND REPLACED CORNER GUSSET AT FS 1051 COMMON TO STR 25R WITH NEW, REF SRM AND DWG.  COMPLIED WITH TASK CARD FOR STRUCTURAL MAJOR REPAIR FORM 337 CAPTURED ON JOB 71020995.
